Osvaldo Guzman
Osvaldo Guzman
確認したメール アドレス: matmor.unam.mx
タイトル
引用先
引用先
Canjar filters
O Guzmán, M Hrušák, A Martínez-Celis
Notre Dame Journal of Formal Logic 58 (1), 79-95, 2017
142017
There are no P-points in Silver extensions
D Chodounský, O Guzmán
Israel Journal of Mathematics 232 (2), 759-773, 2019
102019
CANJAR FILTERS II: PROOFS OF AND REVISITED (Reflection principles and set theory of large cardinals)
O Guzmán, M HRUSAK, A Martínez-Celis
数理解析研究所講究録 1895, 59-67, 2014
102014
CANJAR FILTERS II: PROOFS OF AND REVISITED (Reflection principles and set theory of large cardinals)
O Guzmán, M HRUSAK, A Martínez-Celis
数理解析研究所講究録 1895, 59-67, 2014
102014
Generic existence of MAD families
O Guzmán-González, M Hrušák, CA Martínez-Ranero, UA Ramos-García
The Journal of Symbolic Logic 82 (1), 303-316, 2017
92017
Mathias–Prikry and Laver type forcing; summable ideals, coideals, and+-selective filters
D Chodounský, OG González, M Hrušák
Archive for Mathematical Logic 55 (3-4), 493-504, 2016
72016
Some structural aspects of the Katětov order on Borel ideals
O Guzmán-González, D Meza-Alcántara
Order 33 (2), 189-194, 2016
62016
n-Luzin gaps
M Hrušák, O Guzmán
Topology and its Applications 160 (12), 1364-1374, 2013
52013
Combinatorics of mad families
J Brendle, O Guzman, M Hrušák, D Raghavan
preprint, 0
4
The ultrafilter and almost disjointness numbers
O Guzman, D Kalajdzievski
arXiv preprint arXiv:2012.02306, 2020
32020
Restricted MAD families
O Guzmán, M Hrušák, O Téllez
The Journal of Symbolic Logic 85 (1), 149-165, 2020
32020
On R-embeddability of almost disjoint families and Akemann-Doner C*-algebras
O Guzmán, M HRUŠÁK, P Koszmider
arXiv preprint arXiv:1901.00517, 2019
32019
There is a+-Ramsey MAD family
O Guzman
Israel Journal of Mathematics 229 (1), 393-414, 2019
32019
How to drive our families mad
S Fuchino, S Geschke, O Guzman, L Soukup
arXiv preprint math/0611744, 2006
32006
P-points, MAD families and Cardinal invariants
O Guzmán
arXiv preprint arXiv:1810.09680, 2018
22018
Cardinal invariants of strongly porous sets
O Guzmán, M Hrušák, A Martinez-Celis
Journal of Logic and Analysis 9, 2017
22017
The onto mapping of Sierpinski and nonmeager sets
OG González
The Journal of Symbolic Logic 82 (3), 958-965, 2017
22017
Preservation theorems for Namba forcing
O Guzmán, M Hrušák, J Zapletal
Annals of Pure and Applied Logic 172 (2), 102869, 2021
12021
On -weakly universal functions
O Guzmán
Fundamenta Mathematicae 247, 87-98, 2019
12019
P-points, MAD families and cardinal invariants
O Guzmán González
Universidad Michoacana de San Nicolás de Hidalgo, 2017
12017
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20